Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Parkinson's disease, felt cold, got uncontrollable shivers, no fever. Taken madopar, parecetamol. Cause?

My husband has Parkinsons, but tonight he said he felt cold then about half an hour later he started to shiver really uncontrollably, he has no temperature, i put him to bed and gave him his slow release madopar and now a paracetamol , the shivering seems to be getting less and his hands and knees are beginning to warm up, is it his Parkinsons or something else, i worry about chest or water infection.
Asked On : Thu, 14 Jun 2012
Answers:  1 Views:  208
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for writing to us.
The symptoms of your husband are likely to be due to a generalized viral infection or weakness. If this is a single episode then there is nothing much to worry. In case this happens again then consulting his physician for examination is advised.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal
Answered: Thu, 14 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor